The Lupus Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
234 Posts
Discussion Starter · #1 ·
I'm losing a lot of hair and notice it is much thinner. I used to have a healthy, thick mane of hair. I have been taking large dosages of prednisone for the past few months but now I'm down to 25 mg. I also recently started Cellcept. I looked up side effects for this med but it doesn't mention hair loss as a side effect. Has anyone else had this problem while taking Cellcept or could it just be the lupus? It is active right now. I was hospitalized twice in the past three months.
 

·
elisabethm
Joined
·
512 Posts
Hi Lauralee dont know about cellcept but i do know that since i started on the plaquenil that my hair is falling out but just at the sides.I asked the doc about it and he said that it is the medication.But i was worried about getting it dyed so i put a post on and asked some of the others on the site and took there advice and got it dyed on Monday and it is fine you will get others answering your post so i hope they can help you more than i can Elisabeth
 

·
Registered
Joined
·
4,968 Posts
Hi Lauralee,

I am new here and in the process of a dx of Lupus but I was just at the specialist this past Tuesday and I told him about my hair loss in the temple regions of my head.

His reply, "Yep, that is Lupus".

None of the other meds I take cause hair loss so I guess it is a process of elimination but the doctor did tell me Lupus can cause hair loss.:mad:
 

·
Registered
Joined
·
4,583 Posts
Hi Laura, I have Lupus, and I take plaqunel and cellcept, plus other drugs. I posted a week or two ago that I was having trouble with cellcept, but I meant a different drug---brain fog. In the beginning I had a lot of hair loss, then just as I was wondering about a wig, I too found out that it comes with lupus. I have also found that if you allow yourself to get upset or nervous, that causes severe pain, and will sometimes extra hair loss. I hope thisa helped, be well.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top